Pfaffianization of the discrete KP equation

Gilson, C.R., Nimmo, J.J.C. and Tsujimoto, S. (2001) Pfaffianization of the discrete KP equation. Journal of Physics A: Mathematical and General, 34(48), pp. 10569-10575. (doi: 10.1088/0305-4470/34/48/320)

Full text not currently available from Enlighten.

Publisher's URL:


We use the procedure of Ohta and Hirota to generate an integrable, coupled system of discrete equations from the discrete KP equation.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Gilson, Dr Claire and Nimmo, Dr Jonathan
Authors: Gilson, C.R., Nimmo, J.J.C., and Tsujimoto, S.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Physics A: Mathematical and General
Publisher:Institute of Physics Publishing Ltd.

University Staff: Request a correction | Enlighten Editors: Update this record